# SDR VNAA20250529025

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKETS (8 E/A'S) AND FWD/AFT PLATE AT FWD CARGO COMPARTMENT.   PAINT ON MACHINED BRACKETS (4 E/A'S) ON FS.517 TO FS.661+16 AND STGR.22LH AND STGR.21LH AND FWD/AFT PLATE AT FWD CARGO COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-26-01-001-001-A01, EVALUATED, AFTER REMOTION OF PAINT ON MACHINED BRACKETS (4 E/A'S) ON FS.517 TO FS.661+16 AND STGR.22LH AND STGR.21LH AND FWD/AFT PLATE AT FWD CARGO COMPARTMENT GENERAL VISUAL INSPECTION WAS PERFORMED PER CRJ-900 SRM 51-11-00-001-001-A01 AND NOT LACEDAMAGE FOUND AND EVALUATED,FOR EXCESSIVE DAMAGE ON MACHINED BRACKETS (4 E/A'S) ON FS.517 TO FS.661+16 AND STGR.25LH AND 26LH AT FWD CARGO COMPARTMENT PER CRJ900 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ900 SRM 51-42-10-001-001-A01, SRM 51-42-21-001-001-A01 AND SRM 51-42-22-001-001-A01.
